i have had thyroid removed due to suspicion of cancer. currently my levels came back high or hyper. I'm having a lot of joint pain stiffness and achiness, could this also be RA ? I'm on Armour thyroid replacement med now. dose was recently reduced 3 weeks ago. I'm wondering if the achiness and joint stiffness, clicking are from that or could it be something else? thanks for info.
Since you had a thyroid cancer, chances of metastasis are high in the same.
Multiple level joint pain, in a previous history of cancer need to be properly evaluated.
I would advice you to -
1) Bone Scan,
2) Routine basic blood investigations, including ESR, CRP, CCP, ASO titre, RA factor
which would help us to know, whether it's RA or Metastasis.
Please post me, once these tests are done.
Waiting for your reply.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.